Table of Contents Author Guidelines Submit a Manuscript
BioMed Research International
Volume 2014, Article ID 618404, 7 pages
http://dx.doi.org/10.1155/2014/618404
Research Article

Computational Analysis of the Model Describing HIV Infection of CD4+T Cells

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematical Sciences, University of South Africa, Florida Sciences Campus, Florida 0003, South Africa

Received 5 June 2014; Accepted 17 June 2014; Published 17 July 2014

Academic Editor: Suares Clovis Oukouomi Noutchie

Copyright © 2014 Abdon Atangana and Emile Franc Doungmo Goufo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. D. Ho, A. U. Neumann, A. S. Perelson, W. Chen, J. M. Leonard, and M. Markowitz, “Rapid turnover of plasma virions and CD4 lymphocytes in HIV-1 infection,” Nature, vol. 373, no. 6510, pp. 123–126, 1995. View at Publisher · View at Google Scholar · View at Scopus
  2. H. Mohri, S. Bonhoeffer, S. Monard, A. S. Perelson, and D. D. Ho, “Rapid turnover of T lymphocytes in SIV-infected rhesus macaques,” Science, vol. 279, no. 5354, pp. 1223–1227, 1998. View at Publisher · View at Google Scholar · View at Scopus
  3. X. Wei, S. K. Ghosh, M. E. Taylor et al., “Viral dynamics in human immunodeficiency virus type 1 infection,” Nature, vol. 373, no. 6510, pp. 117–122, 1995. View at Publisher · View at Google Scholar · View at Scopus
  4. A. S. Perelson, A. U. Neumann, M. Markowitz, J. M. Leonard, and D. D. Ho, “HIV-1 dynamics in vivo: virion clearance rate, infected cell life-span, and viral generation time,” Science, vol. 271, no. 5255, pp. 1582–1586, 1996. View at Publisher · View at Google Scholar · View at Scopus
  5. A. S. Perelson, D. E. Kirschner, and R. De Boer, “Dynamics of HIV infection of CD4+ T cells,” Mathematical Biosciences, vol. 114, no. 1, pp. 81–125, 1993. View at Publisher · View at Google Scholar · View at Scopus
  6. A. S. Perelson and P. W. Nelson, “Mathematical analysis of HIV-1 dynamics in vivo,” SIAM Review, vol. 41, no. 1, pp. 3–44, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. L. Wang and M. Y. Li, “Mathematical analysis of the global dynamics of a model for HIV infection of CD4+ T cells,” Mathematical Biosciences, vol. 200, no. 1, pp. 44–57, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. Asquith and C. R. M. Bangham, “The dynamics of T-cell fratricide: application of a robust approach to mathematical modelling in immunology,” Journal of Theoretical Biology, vol. 222, no. 1, pp. 53–69, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. M. A. Nowak and R. M. May, “Mathematical biology of HIV infections: antigenic variation and diversity threshold,” Mathematical Biosciences, vol. 106, no. 1, pp. 1–21, 1991. View at Publisher · View at Google Scholar · View at Scopus
  10. I. V. Andrianov and L. I. Manevitch, Asymptotology: Ideas, Methods, and Applications, Kluwer Academic Publishers, 2003.
  11. I. Andrianov and J. Awrejcewicz, “Construction of periodic solutions to partial differential equations with non-linear boundary conditions,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 1, no. 4, pp. 327–332, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. M. Bender, K. A. Milton, S. S. Pinsky, and J. Simmons, “A new perturbative approach to nonlinear problems,” Journal of Mathematical Physics, vol. 30, no. 7, pp. 1447–1455, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. B. Delamotte, “Nonperturbative method for solving differential equations and finding limit cycles,” Physical Review Letters, vol. 70, no. 22, pp. 3361–3364, 1993. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. G. Wu and D. Baleanu, “Variational iteration method for fractional calculus—a universal approach by Laplace transform,” Advances in Difference Equations, vol. 2013, article 18, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. G. Adomian, “A review of the decomposition method in applied mathematics,” Journal of Mathematical Analysis and Applications, vol. 135, no. 2, pp. 501–544, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. G. C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives—new Lagrange multipliers,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, pp. 59–75, 2011. View at Google Scholar
  19. A. Atangana and J. F. Botha, “Analytical solution of the groundwater flow equation obtained via homotopy decomposition method,” Journal of Earth Science & Climatic Change, vol. 3, p. 115, 2012. View at Publisher · View at Google Scholar
  20. M. Y. Ongun, “The Laplace adomian decomposition method for solving a model for HIV infection of CD4+ T cells,” Mathematical and Computer Modelling, vol. 53, no. 5-6, pp. 597–603, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. Atangana and E. Alabaraoye, “Solving a system of fractional partial differential equations arising in the model of HIV infection of CD4+ cells and attractor one-dimensional Keller-Segel equations,” Advance in Difference Equation, vol. 2013, article 94, 2013. View at Publisher · View at Google Scholar
  22. Ş. Yüzbaşı, “A numerical approach to solve the model for HIV infection of CD4+T cells,” Applied Mathematical Modelling, vol. 36, no. 12, pp. 5876–5890, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. A. Atangana, “New class of boundary value problems,” Applied Mathematics & Information Sciences, vol. 1, no. 2, pp. 67–76, 2012. View at Google Scholar